Atom structures of cylindric algebras and relation algebras

File Description SizeFormat 
atstrs.pdfAccepted version336.94 kBAdobe PDFDownload
Title: Atom structures of cylindric algebras and relation algebras
Author(s): Hodkinson, I
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 8-Dec-1997
Citation: ANN PURE APPL LOGIC Vol.( 89 ) No.( 2-3 ) pp 117 - 148
Publisher Link:
ISSN: 0168-0072
Start Page: 117
End Page: 148
Copyright Statement: @ 1997 Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Annals of Pure and Applied Logic. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Annals of Pure and Applied Logic, volume 89, issue 2-3 (8 December 1997). doi:10.1016/S0168-0072(97)00015-8
Volume: 89
Appears in Collections:Logic and Artificial Intelligence

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons